# SDR SWIA200515146

- Difficulty date: June 17, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 10,433 hours, 8,097 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916406
- Part serial: 01577
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,409 hours, 4,316 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT SPOILER RETRACTION, RECEIVED FLIGHT SPOILER FAULT STATUS.  REPLACED NR 1 SECU  IAW 27-61-00.  OPS CHECK GOOD.
